# SDR P2EA00221

- Difficulty date: July 12, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 2100 · Air Conditioning System
- Part: Gasper Fan
- Part number: 215200
- Part serial: 2475
- Condition: Malfunctioned
- Location: Cabin
- Part time: 3,566 hours, 3,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

FLT 307 - MYR - SMOKE AND FUMES NOTED IN COCKPIT.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO MYR LANDING UNEVENTFUL.  FOUND FAULTY GASPER FAN, DEFERRED PER MEL 21-24, CONTROL M120626 PER MX CONTROL.  REMOVED AND REPLACED GASPER FAN PER MM 21-24-21, OPERATINOAL CHECK NORMAL.  (M)
